Condition

Hi there does any body suffer body tempetures really hot and really cold and a brain that feels over loaded with info it makes me feel so frustrated I had my medication altered and it was devestating could not believe what had happened it felt like a horror movie I felt like I was allergic to my own meds that I had been on for years .these meds were not for seizures but they had a terrible reaction I have not been the same since.i never expected that to happen .my head went on auto pilot.can any body relate to this if so I would love to here your story.my body tempeture goes out the roof I am always sweating I also can shiver for hours I get alot of colds my life is so not the same I am so desperate to get somebody to listen but its no good.i have decided to go to cbt can any body tell me more many thanks

3 Replies

oldestnewest
  • Yes I do but I am a menopausal woman of 50 and these are classic symptoms of peri-menopause - the stage before where I am, and that could start at your age. A Dr can check if this is a likely or actual scenario for you.

  • Hello,

    Epilepsy anti epilepsy drugs AEDs can have have bad interactions causing many different types of side effects. When someone has been taken off of an AED that they have been on for a long period of time and a new AED is started the withdrawal symptoms of the old drug kick in. I personally have experienced the same red hot and freezing cold temperatures, so I fully understand what you are going through. There is alas no remedy for this.

    Likewise when my epilepsy kicks in I suddenly to this day get freezing cold feet.

    Sadly AEDs can be meat for some and poison for others (metaphorically speaking)

    It has been found by the scientists and the neurologists combined that in a great many of us epilepsy, anxiety and depression are all linked to each other.

    My advice is to think Positive thoughts Not negative ones all the time, as Positivity beats negativity every time.

    Try not to talk or think about epilepsy and talk about all and everything bar the e one as much as possible.

    I wish you well and try to keep the old pecker up as much as possible.

    Kind regards

    Richard

    Author of epilepsy-theunwelcomevisito...

  • yes I do I get hot sweatey and shiversand iam aman got worse now since having fits

You may also like...